Matrix measure approach to Lyapunov-type inequalities for linear Hamiltonian systems with impulse effect


Kayar Z. , Zafer A.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.440, no.1, pp.250-265, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 440 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.1016/j.jmaa.2016.03.043
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.250-265

Abstract

We present new Lyapunov-type inequalities for Hamiltonian systems, consisting of 2n-first-order linear impulsive differential equations, by making use of matrix measure approach. The matrix measure estimates of fundamental matrices of linear impulsive systems are crucial in obtaining sharp inequalities. To illustrate usefulness of the inequalities we have derived new disconjugacy criteria for Hamiltonian systems under impulse effect and obtained new lower bound estimates for eigenvalues of impulsive eigenvalue problems. (C) 2016 Elsevier Inc. All rights reserved.